Regularity of Set-Valued Maps and their Selections through Set Differences. Part 1: Lipschitz Continuity
Serdica Mathematical Journal, Tome 39 (2013) no. 3-4, pp. 365-390
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
We introduce Lipschitz continuity of set-valued maps with respect to a given set difference. The existence of Lipschitz selections that pass through any point of the graph of the map and inherit its Lipschitz constant is studied. We show that the Lipschitz property of the set-valued map with
respect to the Demyanov difference with a given constant is characterized
by the same property of its generalized Steiner selections. For a univariate
multifunction with only compact values in R^n, we characterize its Lipschitz continuity in the Hausdorff metric (with respect to the metric difference) by the same property of its metric selections with the same constant. 2010 Mathematics Subject Classification: 54C65, 54C60, 26E25.
Keywords:
Lipschitz continuous set-valued maps, selections, generalized Steiner selection, metric selection, set differences, Demyanov metric, Demyanov difference, metric difference
@article{SMJ2_2013_39_3-4_a10,
author = {Baier, Robert and Farkhi, Elza},
title = {Regularity of {Set-Valued} {Maps} and their {Selections} through {Set} {Differences.} {Part} 1: {Lipschitz} {Continuity}},
journal = {Serdica Mathematical Journal},
pages = {365--390},
year = {2013},
volume = {39},
number = {3-4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_2013_39_3-4_a10/}
}
TY - JOUR AU - Baier, Robert AU - Farkhi, Elza TI - Regularity of Set-Valued Maps and their Selections through Set Differences. Part 1: Lipschitz Continuity JO - Serdica Mathematical Journal PY - 2013 SP - 365 EP - 390 VL - 39 IS - 3-4 UR - http://geodesic.mathdoc.fr/item/SMJ2_2013_39_3-4_a10/ LA - en ID - SMJ2_2013_39_3-4_a10 ER -
%0 Journal Article %A Baier, Robert %A Farkhi, Elza %T Regularity of Set-Valued Maps and their Selections through Set Differences. Part 1: Lipschitz Continuity %J Serdica Mathematical Journal %D 2013 %P 365-390 %V 39 %N 3-4 %U http://geodesic.mathdoc.fr/item/SMJ2_2013_39_3-4_a10/ %G en %F SMJ2_2013_39_3-4_a10
Baier, Robert; Farkhi, Elza. Regularity of Set-Valued Maps and their Selections through Set Differences. Part 1: Lipschitz Continuity. Serdica Mathematical Journal, Tome 39 (2013) no. 3-4, pp. 365-390. http://geodesic.mathdoc.fr/item/SMJ2_2013_39_3-4_a10/